A Caltech Library Service

One-dimensional beam shaping

Salik, Boaz and Rosen, Joseph and Yariv, Amnon (1995) One-dimensional beam shaping. Journal of the Optical Society of America A, 12 (8). pp. 1702-1706. ISSN 1084-7529.

See Usage Policy.


Use this Persistent URL to link to this item:


A general method is presented of optimizing one-dimensional holograms to realize an arbitrary diffracted field distribution over the propagation volume. A computationally simpler approach is developed for the case in which only the transverse distribution in one plane and the longitudinal distribution on one axis are of interest. Scaling effects in the optimized beams are studied and compared with those of canonical beams.

Item Type:Article
Related URLs:
URLURL TypeDescription
Rosen, Joseph0000-0003-1086-3224
Additional Information:© Copyright 1995 Optical Society of America. Received November 21, 1994; revised manuscript received February 21, 1995; accepted February 22, 1995. This material is based on work supported under a National Science Foundation Graduate Research Fellowship and grants from the Advanced Research Projects Agency and the U.S. Army Research Office.
Issue or Number:8
Record Number:CaltechAUTHORS:SALjosaa95
Persistent URL:
Official Citation:B. Salik, J. Rosen, and A. Yariv, "One-dimensional beam shaping," J. Opt. Soc. Am. A 12, 1702- (1995)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9558
Deposited By: Archive Administrator
Deposited On:04 Feb 2008
Last Modified:09 Mar 2020 13:19

Repository Staff Only: item control page